# SDR UIEA2021060201257

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT X326 ABOVE LH PACK EMERGENCY DOOR INOP( IAW AMM 33-51-05-962-031 REV 101 REPLACED EMER LIGHT LAMP AND CONDITION CHK NORMAL, IAW AMM 33-51-05-962-031 REV 101, PERFORM EMER LIGHT TEST AND RESULT WAS SATISFACTORY. )
